Noether's theorem for fractional variational problems of variable order - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Central European Journal of Physics Year : 2013

Noether's theorem for fractional variational problems of variable order

Tatiana Odzijewicz
  • Function : Author
Agnieszka B. Malinowska
  • Function : Author

Abstract

We prove a necessary optimality condition of Euler-Lagrange type for fractional variational problems with derivatives of incommensurate variable order. This allows us to state a version of Noether's theorem without transformation of the independent (time) variable. Considered derivatives of variable order are defined in the sense of Caputo.

Dates and versions

hal-01067445 , version 1 (23-09-2014)

Identifiers

Cite

Tatiana Odzijewicz, Agnieszka B. Malinowska, Delfim F. M. Torres. Noether's theorem for fractional variational problems of variable order. Central European Journal of Physics, 2013, 11 (6), pp.691-701. ⟨10.2478/s11534-013-0208-2⟩. ⟨hal-01067445⟩
29 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More